# SDR ASAA0782280

- Difficulty date: November 24, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53473
- Aircraft time: 35,644 hours, 18,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 235 S17-18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON FUSELAGE SKIN AT STA 235 BETWEEN LEFT L 17 & 18.  REPLACED FORMER & REPAIRED SKIN PER SRM 53-04 FIG 12B & EA 5330 02266.
